RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lecture Notes in Comput. Sci., 2017, том 10684, страницы 476–484 (Mi lncs22)  

Algorithm of exact computation of decomposable statistics distributions and its applications

Marina Filina, Andrey Zubkov

Steklov Mathematical Institute of Russian Academy of Sciences

Аннотация: Computationally efficient algorithm realizing exact computation of decomposable statistics distributions for multinomial scheme is described. The algorithm is based on the embedding the scheme into nonhomogeneous Markov chain. It was used to compute the Pearson statistics distribution and distributions of some statistics for the random allocation of particles into cells. Comparisons of exact numerical values of distribution functions of statistics with usually used approximations from corresponding limit theorems show that exact tail probabilities may be considerably larger than that of approximating distributions.

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This work is supported by the Russian Science Foundation under grant No 14-50-00005.


DOI: https://doi.org/10.1007/978-3-319-71504-9_39


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/lncs22

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:13

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019